Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Dry Cut tapering


[bb...]

Recommended Posts

It is where someone actually cuts their pills with a pill cutter or razor blade and takes the tiny pieces instead of liquid tapers or weighing and adding a liquid to it.

 

Link to comment
Share on other sites

Please be careful with your taper.

  I was going way too fast and after the third 10mg cut I hit a new level of hell.  I didn't know that it could get worse than the Klonopin S I, but holy crap I have been hit with nonstop looping suicidal thoughts/compulsions!

  I was so positive that I could handle Paxil without a lot of trouble after surviving acute benzo withdrawals.  The first 20mg was tolerable, but 2 back to back 5mg cuts last week are shredding me with nonstop fearful thoughts of death and a terrifying desire for it. 

  I barely made it through today and I really hope that I can get through this and stabilize/safely taper the remaining Paxil/Paraxotine.  My thoughts are constant loops of the same severely morbid stuff and extreme awareness of my thoughts nonstop. 

 

  I hope you have decided against a c/t of your Rx.  Good luck.

 

Link to comment
Share on other sites

[bb...]

Please be careful with your taper.

  I was going way too fast and after the third 10mg cut I hit a new level of hell.  I didn't know that it could get worse than the Klonopin S I, but holy crap I have been hit with nonstop looping suicidal thoughts/compulsions!

  I was so positive that I could handle Paxil without a lot of trouble after surviving acute benzo withdrawals.  The first 20mg was tolerable, but 2 back to back 5mg cuts last week are shredding me with nonstop fearful thoughts of death and a terrifying desire for it. 

  I barely made it through today and I really hope that I can get through this and stabilize/safely taper the remaining Paxil/Paraxotine.  My thoughts are constant loops of the same severely morbid stuff and extreme awareness of my thoughts nonstop. 

 

  I hope you have decided against a c/t of your Rx.  Good luck.

 

 

Mike,

 

Im sorry to hear about this. I pray your stabilize. Weren't you stable or at least a lot better before you started tapering Paxil. I've been off benzos for 19.5 months and even before starting remeron taper I was still in severe acute.

 

5 and 10mg cuts are huge. The biggest cut I've made is about 13 percent or around 1.5mg.

Link to comment
Share on other sites

I would say that I was pretty steadily improving from my worst point after jumping.  I was definitely better than the first 2 months of horror after jumping. I think that my physical sx were continuing to improve but the mental sx seemed sort of just stalled out.  I was afraid that the Paxil was just going to be another drug barrier to getting out of the benzo Rx nightmare.  Artificially induced altered chemical levels being present when my CNS is resetting and rebalancing everything, seems like a counterproductive approach.  I desperately wanted the mental sx to recalibrate at unmedicated levels.

  I guess I was just too impatient and too stupidly stubborn.  I really hope tomorrow is better because updosing and getting it into my system is really nasty also.  I am going to just sit at the current 10 mg dose and be try to be thankful that I managed to get this low that fast. 

Link to comment
Share on other sites

I strongly advise against C/T. The key to safely tapering is sticking to small reductions, i.e. no more than 10% off the last dose. Always. No matter what. And reduce by 10% every 4 weeks initially.

Now, if you feel ok, every 4 weeks, you can do the 10% reduction more frequently (e.g. try every 3 weeks instead of 4 and see how it goes) but never reduce by more than 10%. You don't want too big a step change: remember your poor CNS is already quite sensitive because of the benzo withdrawal syndrome.

I am presently tapering off amitriptyline and that's the approach I follow.

Using the above approach, you essentially halve your dose every 6 months.

So, if you start with a dose of 10mg, you're down to 5mg 6 months later, then down to 3mg after a further 6 months, etc. It's worth noting you never reach 0mg, you merely converge towards it. At some point, you must take a decision and jump (probably around ~1mg I would suggest)…

Good luck.

SG

Link to comment
Share on other sites

[bb...]

I strongly advise against C/T. The key to safely tapering is sticking to small reductions, i.e. no more than 10% off the last dose. Always. No matter what. And reduce by 10% every 4 weeks initially.

Now, if you feel ok, every 4 weeks, you can do the 10% reduction more frequently (e.g. try every 3 weeks instead of 4 and see how it goes) but never reduce by more than 10%. You don't want too big a step change: remember your poor CNS is already quite sensitive because of the benzo withdrawal syndrome.

I am presently tapering off amitriptyline and that's the approach I follow.

Using the above approach, you essentially halve your dose every 6 months.

So, if you start with a dose of 10mg, you're down to 5mg 6 months later, then down to 3mg after a further 6 months, etc. It's worth noting you never reach 0mg, you merely converge towards it. At some point, you must take a decision and jump (probably around ~1mg I would suggest)…

Good luck.

SG

 

Thank you. The problem is I am so severely damaged from the benzo I don't know what symptoms are from tapering remeron or from benzos.  Drives me insane. 

Link to comment
Share on other sites

×
×
  • Create New...